# SDR GAIA02014ST

- Difficulty date: February 6, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION DISCOVERED RIGHT WHEEL WELL BS 870 AND KEEL BEAM FRAME ANGLE IS CRACKED, 1 INCH LONG APPROX.  ACCOMPLISHED BS 870 AND KEEL BEAM FRAME ANGLE REPLACEMENT IN THE RIGHT WHEEL WELL IAW B727 SRM 51-30-2.  (M)
